# SDR A6WA201240086

- Difficulty date: December 12, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,870 hours, 20,779 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CORE COWL FIRE SHIELD DENTED.  REPAIRED RT LOWER CORE COWL FIRE SHIELD IAW CMM 71-12-01, SRS 095.
